Abstract and Applied Analysis

The Schur-Convexity of the Generalized Muirhead-Heronian Means

Yong-Ping Deng, Shan-He Wu, Yu-Ming Chu, and Deng He

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We give a unified generalization of the generalized Muirhead means and the generalized Heronian means involving three parameters. The Schur-convexity of the generalized Muirhead-Heronian means is investigated. Our main result implies the sufficient conditions of the Schur-convexity of the generalized Heronian means and the generalized Muirhead means.

Article information

Abstr. Appl. Anal., Volume 2014 (2014), Article ID 706518, 11 pages.

First available in Project Euclid: 2 October 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Deng, Yong-Ping; Wu, Shan-He; Chu, Yu-Ming; He, Deng. The Schur-Convexity of the Generalized Muirhead-Heronian Means. Abstr. Appl. Anal. 2014 (2014), Article ID 706518, 11 pages. doi:10.1155/2014/706518. https://projecteuclid.org/euclid.aaa/1412277176

Export citation